# SDR AALA201711089033

- Difficulty date: November 7, 2017
- Submitted: November 11, 2017
- Operation: Air carrier
- Aircraft: N828AA
- Make and model: Boeing 787-9
- Aircraft serial: 40648
- Aircraft time: 1,401 hours, 157 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P2070021002
- Condition: No Test
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT IN THE OVERHEAD CREW REST AREA FAILED TO TEST.  REMOVED AND REPLACED THE FLASHLIGHT BATTERY IAW AMM 25-64-00.  OPS CHECKED GOOD.
